Header

UZH-Logo

Maintenance Infos

Some results about an elastic-plastic torsion problem


Chipot, M (1979). Some results about an elastic-plastic torsion problem. Nonlinear Analysis, 3(2):261-269.

Statistics

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Variational inequalities; elastic-plastic torsion problem; comparison of solutions
Language:English
Date:1979
Deposited On:30 Oct 2009 14:31
Last Modified:05 Apr 2016 13:30
Publisher:Elsevier
ISSN:0362-546X
Publisher DOI:https://doi.org/10.1016/0362-546X(79)90081-6
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0436.73045
http://www.ams.org/mathscinet-getitem?mr=525976

Download

Full text not available from this repository.
View at publisher